Browse Title Index


 
Issue Title
 
Vol 5, No 2 (2006) 5th International Algebraic Conference in Ukraine Abstract   PDF
V. V. Kirichenko, V. I. Sushchansky, P. D. Varbanets
 
Vol 6, No 2 (2007) A 2-generated 2-related group with no non-trivial finite quotients Abstract   PDF
A. Yu. Ol’shanskii, M. V. Sapir
 
Vol 8, No 4 (2009) A characterization via graphs of the soluble groups in which permutability is transitive Abstract   PDF
A. Ballester-Bolinches, John Cossey, R. Esteban-Romero
 
Vol 19, No 2 (2015) A commutative Bezout \(PM^{\ast}\) domain is an elementary divisor ring Abstract   PDF
B. V. Zabavsky, A. Gatalevych
 
Vol 5, No 2 (2006) A construction of dual box Abstract   PDF
Serge Ovsienko
 
Vol 23, No 1 (2017) A criterion of elementary divisor domain for distributive domains Abstract   PDF
Vasylyna Bokhonko, Bohdan Volodymyrovych Zabavsky
 
Vol 4, No 1 (2005) A decomposition theorem for semiprime rings Abstract   PDF
Marina Khibina
 
Vol 9, No 1 (2010) A generalization of groups with many almost normal subgroups Abstract   PDF
Francesco G. Russo
 
Vol 11, No 1 (2011) A generalization of supplemented modules Abstract   PDF
Hatice Inankil, Sait Halıcıoglu, Abdullah Harmanci
 
Vol 20, No 2 (2015) A Group-theoretic Approach to Covering Systems Abstract   PDF
Lenny Jones, Daniel White
 
Vol 22, No 2 (2016) A horizontal mesh algorithm for posets with positive Tits form Abstract   PDF
Mariusz Kaniecki, Justyna Kosakowska, Piotr Malicki, Grzegorz Marczak
 
Vol 4, No 2 (2005) A letter to ADM Editorial board Abstract   PDF
P. D. Varbanets, O. V. Savastru
 
Vol 13, No 1 (2012) A linear algorithm of checking of the graph connectness Abstract   PDF
Irina Dudchenko, Makar Plakhotnyk
 
Vol 8, No 3 (2009) A Morita context related to finite groups acting partially on a ring Abstract   PDF
Jesus Avila Guzman, Joao Lazzarin
 
Vol 20, No 2 (2015) A morphic ring of neat range one Abstract   PDF
Oksana Pihura, Bohdan Zabavsky
 
Vol 4, No 3 (2005) A necessary condition to test the minimality of generalized linear sequential machines using the theory of near-semirings Abstract   PDF
Kanduru Venkata Krishna, Niladri Chatterjee
 
Vol 8, No 3 (2009) A new characterization of groups with central chief factors Abstract   PDF
Orlando Stanley Juriaans, Deborah Martins Raphael
 
Vol 23, No 1 (2017) A new way to construct \(1\)-singular Gelfand-Tsetlin modules Abstract   PDF
Pablo Zadunaisky
 
Vol 9, No 2 (2010) A note about splittings of groups and commensurability under a cohomological point of view Abstract   PDF
Maria Gorete Carreira Andrade, Ermınia de Lourdes Campelloi Fanti
 
Vol 8, No 3 (2009) A note on a problem due to Zelmanowitz Abstract   PDF
Virgınia Silva Rodrigues, Alveri Alves Sant’Ana
 
Vol 23, No 2 (2017) A note on Hall S-permutably embedded subgroups of finite groups Abstract   PDF
Darya Sinitsa
 
Vol 8, No 3 (2009) A note on semidirect products and nonabelian tensor products of groups Abstract   PDF
Irene N. Nakaoka, Noraı R. Rocco
 
Vol 24, No 2 (2017) A note on simplicity of contact Lie algebras over \(\operatorname{GF}(2)\) Abstract   PDF
Chia Zargeh
 
Vol 4, No 3 (2005) A note on \(c\)-normal subgroups of finite groups Abstract   PDF
Alexander N. Skiba
 
Vol 4, No 2 (2005) A note to my paper “Generalized equivalence of collections of matrices and common divisors of matrices” Abstract   PDF
Vasyl M. Petrychkovych
 
1 - 25 of 444 Items 1 2 3 4 5 6 7 8 9 10 > >>